# SDR UHLA201601310050

- Difficulty date: January 31, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 17,014 hours, 12,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Frames 7-8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON INTERNAL SKIN BETWEEN FRAME 7- 8 AND STG 22R, 23R.  CUT OUT DAMAGED SKIN AT FR 7-8, FR 22R-23R REF SRM 53-10-01. FABRICATED, LOCATED, DRILLED, ALODINED, AND PRIMED REPAIR DOUBLER AND FILLER AT FR 7-8, STG 22R-23R REF SRM 53-10-01.  INSTALLED FILLER AND DOUBLER AT FR 7-8, STR 22R-23R, REF SRM 53-10-01.
